# SDR ASAA2012071892558

- Difficulty date: July 1, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 20,605 hours, 6,186 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 102AH2AG
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPT PITOT LIGHT ILLUMINATED ON OVERHEAD WITH SWITCH ON - CB DID POP BUT DELAYED.  ACFT GROUNDED.  R & R CAPT PITOT PROBE IAW AMM 34-11-01-000-801 & 34-11-01-400-801. PERFORMED LT PITOT PROBE SYS LEAK CHECK, CHECK GOOD IAW MM34-11-00-790-810. CONFIRMED C/B POPPED CAPTAIN PITOT HEATER P18-18-3 C1.  PERFORMED PITOT PROBE HEATER SYS TEST, CHECK GOOD IAW AMM 30-31-00-730-801.
